Asymptotic and numerical analysis of thermoelastic waves in an isotropic plate

Valeriy Salnikov, Nigel Scott

Research output: Contribution to journalArticle

2 Citations (Scopus)


This paper considers the propagation of a plane thermoelastic wave in an infinite homogeneous isotropic plate subjected to either isothermal or thermally insulated traction-free boundary conditions. The primary concerns are the derivation and numerical examination of the dispersion relations along with the development of asymptotic models for the fundamental branches of the dispersion relations. Thermal dissipation is also discussed.
Original languageEnglish
Pages (from-to)409-433
Number of pages25
JournalIMA Journal of Applied Mathematics
Issue number3
Publication statusPublished - 2006

Cite this